Linear Structures
John Bibby
Journal of the Royal Statistical Society Series A, 1989, vol. 152, issue 3, 424-425
Abstract:
6. Linear Structures. By J. R. Magnus. ISBN 0 85264 299 X. Griffin, London, 1988. 206 pp. £23.50.
Date: 1989
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.2307/2983142
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssa:v:152:y:1989:i:3:p:424-425
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-985X
Access Statistics for this article
Journal of the Royal Statistical Society Series A is currently edited by A. Chevalier and L. Sharples
More articles in Journal of the Royal Statistical Society Series A from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().